MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH TIDESIGN 4.5/5.0 -Ø5.5,1.5 MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH TIDESIGN 4.5/5.0 -Ø5.5,1.5 MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 24235
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came in with crown loose, upon referral, the hex connection of the abutment has fractured, doctor manage to retrieve the remaining fractured complaint.It was reported that a patient experienced a dental implant loss.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Additional Manufacturer Narrative
Correcting this event from reportable to non-reportable after receiving additional information.Information received that the implant is not affected, it can be loaded again, so case is not serious as first classified.Please disregard the initial report.

Brand Name
TIDESIGN 4.5/5.0 -Ø5.5,1.5 MM
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18922435
Report Number3013111692-2024-08157
Device Sequence Number14985186
Product Code NHA
UDI-Device Identifier07392532062797
UDI-Public07392532062797
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K101005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number24235
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/14/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSSEOSPEED TX 4.5 - 9 - 24951 - LOT: 172879COVER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown